# SDR SWAA2025102928348

- Difficulty date: October 25, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 38,028 hours, 18,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT (AFT OF WING) INOPERATIVE.   REPLACED THE LAMP IN THE LT EMERGENCY LIGHT, AFT OF WING,  IAW AMM 33-51-04. OPS CHECKED GOOD.
